# SDR DALA2017011700399

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 26,658 hours, 10,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR PANEL 140DF HAS MULTIPLE AREAS OF CORROSION ALONG EDGE OF PANEL. MAINTENANCE FABRICATED FLOOR PANEL 140DF FOR AFT CARGO COMPARTMENT IAW DWG 453A2610 REV K.
